Alert archive / Ohio / Freeze Watches in 2021
Freeze Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze watch at Apr 22, 2021, 3:35 AM EDT for 4 counties in Ohio. It took effect at Apr 23, 2021, 1:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 22, 2021, 3:35 AM EDT (07:35 UTC)
- In effect from
- Apr 23, 2021, 1:00 AM EDT
- Expired
- Apr 22, 2021, 3:24 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
Counties Knox County, OH, Marion County, OH, Morrow County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 128 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
862 WWUS71 KCLE 220735 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 335 AM EDT Thu Apr 22 2021 OHZ027-036-037-047-221545- /O.NEW.KCLE.FZ.A.0003.210423T0500Z-210423T1300Z/ /O.CON.KCLE.FZ.W.0002.000000T0000Z-210422T1400Z/ Wyandot-Marion-Morrow-Knox- Including the cities of Upper Sandusky, Carey, Marion, Mount Gilead, Cardington, and Mount Vernon 335 AM EDT Thu Apr 22 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 27. For the Freeze Watch, sub-freezing temperatures as low as 31 possible. * WHERE...Wyandot, Marion, Morrow and Knox Counties. * WHEN...For the Freeze Warning, until 10 AM EDT this morning. For the Freeze Watch, from late tonight through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006-017-221400- /O.CON.KCLE.FZ.W.0002.000000T0000Z-210422T1400Z/ Lucas-Wood-Hancock- Including the cities of Toledo, Bowling Green, Perrysburg, and Findlay 335 AM EDT Thu Apr 22 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 26. * WHERE...Lucas, Hancock and Wood Counties. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
2 follow-up statements
473 WWUS71 KCLE 221423 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 1023 AM EDT Thu Apr 22 2021 OHZ027-036-037-047-222230- /O.EXP.KCLE.FZ.W.0002.000000T0000Z-210422T1400Z/ /O.CON.KCLE.FZ.A.0003.210423T0500Z-210423T1300Z/ Wyandot-Marion-Morrow-Knox- Including the cities of Upper Sandusky, Carey, Marion, Mount Gilead, Cardington, and Mount Vernon 1023 AM EDT Thu Apr 22 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Sub-freezing temperatures as low as 31 possible. * WHERE...Marion, Morrow, Wyandot and Knox Counties. * WHEN...From late tonight through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006-017-221530- /O.EXP.KCLE.FZ.W.0002.000000T0000Z-210422T1400Z/ Lucas-Wood-Hancock- Including the cities of Toledo, Bowling Green, Perrysburg, and Findlay 1023 AM EDT Thu Apr 22 2021 ...FREEZE WARNING HAS EXPIRED... Temperatures have warmed to the mid to upper 30s and the freeze threat for this morning has ended. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
235 WWUS71 KCLE 221924 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 324 PM EDT Thu Apr 22 2021 OHZ027-036-037-047-230330- /O.UPG.KCLE.FZ.A.0003.210423T0500Z-210423T1300Z/ /O.NEW.KCLE.FZ.W.0003.210423T0500Z-210423T1300Z/ Wyandot-Marion-Morrow-Knox- Including the cities of Upper Sandusky, Carey, Marion, Mount Gilead, Cardington, and Mount Vernon 324 PM EDT Thu Apr 22 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Wyandot, Marion, Morrow and Knox Counties. * WHEN...From 1 AM to 9 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006-017-230330- /O.NEW.KCLE.FR.Y.0001.210423T0500Z-210423T1300Z/ Lucas-Wood-Hancock- Including the cities of Toledo, Bowling Green, Perrysburg, and Findlay 324 PM EDT Thu Apr 22 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Lucas, Wood and Hancock Counties. * WHEN...From 1 AM to 9 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze watch went out at Apr 22, 2:02 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 22, 2:02 AM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
202 AM EDT Thu Apr 22 2021
.SYNOPSIS...
A trough will linger across the region through tonight. High
pressure will build from the southwest on Thursday and move
through the Ohio Valley through Friday. Low pressure will
develop over the southern United States on Saturday and move
northeast into the region for the weekend.
&&
.NEAR TERM /THROUGH TODAY/...
Heavy band of lake effect snow has developed from NW of
Cleveland to Brooklyn Heights to Bedford and Mantua. We are
seeing a quick accumulation on area roadways with visibilities
of 1/4 mile. Some areas could see 1 to 2 inches of snow through
1 AM where the snow band is training. Strong low level
convergence is focused over Lake Erie but this band is expected
to break off from the lake and move southeast through 2 AM as
the trough moves through.
Previous Discussion...
Snow showers over Indiana this afternoon will attempt to push
east into the forecast area. This area of snow is being
supported by the mid-level trough axis and associated vorticity
maximum moving through the region. Snow also has some intensity,
as it taps into some low level instability generated from
breaks in the clouds ahead of this region. Will have chance PoPs
for this afternoon and evening, timed with this feature. Snow
will then transition to being focused to the lee of Lake Erie
with moisture and instability from the lake. However, a
marginally cold low level air mass and some directional shear
will prohibit anything organized in terms of lake effect but
some light snow is possible tonight and have maintained some low
PoPs. Temperatures will be cold tonight with the anomalously
cold air mass and breaks in the clouds to allow for temperatures
to plummet into the 20s. A Freeze Warning has been issued for
our counties where the growing season has begun. High pressure
will build in from the south on Thursday and drier will enter,
ending any precipitation across the region. Some clouds may
persist to the lee of the lake. Temperatures will recover with
some slight warm air advection and the snow across the region
having melted with a mix of 40s to lower 50s for highs.
Temperatures will drop into the 30s on Thursday night and at
least widespread frost is possible as the atmosphere decouples
with high pressure.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
High pressure lingers across the area with a high pressure ridge
extending across northern Ohio and Lake Erie through Friday night.
This will result in mostly sunny/clear skies with near normal
temperatures.
Two upper-level troughs are progged to impact our region Saturday
onward: one that moves from the lower Great Plains to the mid-
Atlantic, and another one that moves across the Great Lakes region.
These two troughs will result in a large area of surface low
pressure extending from the mid-Mississippi Valley to upper Midwest
moving eastward across the region Saturday through early Sunday. Two
defined low pressure circulations will likely be present but the
more dominant of the two for our region will move eastward across
the Ohio Valley Saturday afternoon through early Saturday night.
Isentropic lift associated with the TROWAL will provide the lift and
moisture necessary for widespread rain north of the low pressure
Saturday through early Saturday night.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
An elongated area of surface high pressure will work its way east
across the region Sunday through Monday, with the center of the high
pressure ridge centered over the region by Monday morning. This will
usher in below normal temperatures for Sunday and Sunday morning,
with a round of frost/freeze expected Sunday night as temperatures
dip to near or below freezing. As high pressure shifts to the east
this Monday/Tuesday, a big pattern flip is expected with well above
normal temperatures expected by Tuesday/Wednesday. Most areas have
forecast max temperatures in the upper 70s to low 80s for each of
these days.
&&
.AVIATION /06Z Thursday THROUGH Monday/...
Scattered snow showers continue across the eastern half of the
area early this morning, mainly impacting YNG/ERI, though a
stray snow shower or two may arrive at CLE within the next hour.
Expect MVFR to IFR vsbys in any passing snow showers at the
aforementioned sites through the next several hours, before
snow quickly diminishes by sunrise. VFR should prevail for much
of the rest of the TAF period, though some isolated rain showers
may pass near MFD/CAK in the afternoon. The best chance for any
precipitation appears to be at ERI later this afternoon into
the evening, associated with some lake effect snow. Added in a
prob30 for bursts of IFR vsbys snow for now.
Winds are generally from the west early this morning, around 10
knots. Winds will remain west to northwesterly through the TAF
period, increasing towards 15 knots by later this afternoon.
Winds may be gusty at times later this afternoon across the TAF
sites, 20 to 25 knots, with perhaps some higher gusts of near 30
knots at CLE/ERI.
Outlook...Non-VFR expected with widespread rain Saturday
afternoon through Saturday night.
&&
.MARINE...
Elevated northwest winds of about 15-20 knots will remain across
eastern Lake Erie through this evening, for which we have a Small
Craft Advisory still in effect. There will be a bit of a lull in
Lake Erie conditions before it increases back to 15-20 knots for all
of Lake Erie east of the islands through Thursday evening. Another
round of Small Craft Advisories will probably be needed for this.
This shifts to out of the southwest on Friday as high pressure moves
eastward south of Lake Erie. Winds become light and more variable
Friday night through early Sunday as low pressure moves across the
region.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Freeze Warning until 10 AM EDT this morning for OHZ003-006-017-
027-036-037-047.
PA...None.
MARINE...None.
&&
SYNOPSIS...Sefcovic
NEAR TERM...KEC/Saunders/Sefcovic
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Kahn
MARINE...SaundersHazardous weather outlook, Apr 21, 10:08 AM EDT, 17 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1008 AM EDT Wed Apr 21 2021 OHZ007>014-018>023-028>033-038-089-PAZ001>003-221415- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Seneca-Huron-Medina-Summit-Portage-Trumbull-Crawford-Richland- Ashland-Wayne-Stark-Mahoning-Holmes-Ashtabula Lakeshore- Northern Erie-Southern Erie- 1008 AM EDT Wed Apr 21 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006-017-027-036-037-047-221415- Lucas-Wood-Hancock-Wyandot-Marion-Morrow-Knox- 1008 AM EDT Wed Apr 21 2021 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT THURSDAY... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-221415- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1008 AM EDT Wed Apr 21 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 21, 10:28 PM EDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1028 PM EDT Wed Apr 21 2021
OHZ010-011-013-020>022-220330-
Summit OH-Geauga OH-Portage OH-Medina OH-Lorain OH-Cuyahoga OH-
1028 PM EDT Wed Apr 21 2021
...A line of heavy snow showers will affect Portage...southwestern
Geauga...Cuyahoga...northeastern Medina...northern Summit and
northeastern Lorain Counties Until 1130 PM EDT....
At 1026 PM EDT, radar indicated snow showers along a line extending
from near Cleveland to near Avon Lake, moving southeast at 20 mph.
HAZARDS INCLUDE...
Winds to 40 mph...
Visibility dropping to less than one half mile...
Isolated thunderstorms...
Locations impacted include...
Cleveland, Lorain, Elyria, Ravenna, Parma, Lakewood, Cuyahoga Falls,
Euclid, Cleveland Heights, Strongsville, Brunswick, Westlake, North
Royalton, North Ridgeville, Kent, Solon, Avon Lake, Hudson and
Twinsburg.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4162 8148 4157 8149 4157 8142 4123 8100
4104 8100 4108 8139 4113 8169 4147 8215
4152 8202 4148 8189 4150 8180 4149 8174
4163 8150
TIME...MOT...LOC 0226Z 318DEG 18KT 4155 8167 4148 8206
ClarkSpecial weather statement, Apr 21, 10:55 PM EDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1055 PM EDT Wed Apr 21 2021
OHZ010-011-013-020>022-220415-
Summit OH-Geauga OH-Portage OH-Medina OH-Lorain OH-Cuyahoga OH-
1055 PM EDT Wed Apr 21 2021
...An intense lake effect snow band will affect Portage...
southwestern Geauga...Cuyahoga...northeastern Medina...northern
Summit and northeastern Lorain Counties Until 1230 AM EDT....
At 1052 PM EDT, radar indicated an intense lake effect snow band
along a line extending from Mantua to Highland Hills to
Cleveland to Westlake, moving southeast at 20 mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility rapidly dropping to less than a quarter of a mile...
Locations impacted include...
Cleveland, Akron, Lorain, Elyria, Ravenna, Parma, Lakewood, Cuyahoga
Falls, Euclid, Cleveland Heights, Strongsville, Brunswick, Westlake,
North Royalton, North Ridgeville, Kent, Solon, Avon Lake, Hudson and
Twinsburg.
Use extra caution if you must travel into or through this lake effect
snow band. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
snow band passes your location.
LAT...LON 4162 8148 4157 8149 4157 8142 4123 8100
4104 8101 4107 8139 4112 8169 4147 8215
4152 8202 4148 8189 4150 8180 4149 8176
4150 8171 4163 8150
TIME...MOT...LOC 0252Z 307DEG 19KT 4145 8149 4141 8190
&&
ODOT DMS 302, 303, 304, 305, 306, 307, 308, 309, 310, 311, 312, 313,
316, 317, 318, 319, 320, 321, 322, 323, 324, 325, 327, 328, 329, 606,
607, 614, 616, and 617.
ClarkSpecial weather statement, Apr 21, 11:53 PM EDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1153 PM EDT Wed Apr 21 2021
OHZ023-033-220445-
Mahoning OH-Trumbull OH-
1153 PM EDT Wed Apr 21 2021
...An area of heavy snow showers will affect southern Trumbull and
Mahoning Counties Until 1245 AM EDT....
At 1150 PM EDT, radar indicated snow shower extending from Hiram to
Youngstown, moving southeast at 30 mph.
HAZARDS INCLUDE...
Visibility dropping to less than a half mile... A quick coating of
snow could lead to slick conditions on roadways...
Locations impacted include...
Youngstown, Warren, Boardman, Niles, Campbell, Hubbard, Canfield,
Newton Falls, Lordstown, Hilltop, Maplewood Park, Leavittsburg,
Vienna Center, Austintown, Struthers, Girard, McDonald, Poland,
Ellsworth and New Middletown.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4105 8100 4130 8100 4121 8052 4090 8052
4090 8065
TIME...MOT...LOC 0350Z 300DEG 28KT 4106 8072
ClarkSpecial weather statement, Apr 22, 12:19 AM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1219 AM EDT Thu Apr 22 2021
OHZ011>013-021>023-033-220545-
Summit OH-Geauga OH-Portage OH-Lake OH-Mahoning OH-Trumbull OH-
Cuyahoga OH-
1219 AM EDT Thu Apr 22 2021
...An intense lake effect snow band will affect Portage...Trumbull...
Mahoning...Geauga...Cuyahoga...southwestern Lake and northeastern
Summit Counties Until 145 AM EDT....
At 1218 AM EDT, radar indicated an intense lake effect snow band
along a line extending from Cleveland to Youngstown, and moving
nearly stationary.
HAZARDS INCLUDE...
Visibility rapidly dropping to less than a quarter of a mile...
Locations impacted include...
Cleveland, Youngstown, Warren, Willowick, Ravenna, Chardon, Parma,
Lakewood, Euclid, Mentor, Cleveland Heights, Boardman, Westlake,
Kent, Solon, Willoughby, Hudson, Niles, Twinsburg and Eastlake.
Use extra caution if you must travel into or through this lake effect
snow band. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
snow band passes your location.
LAT...LON 4154 8100 4150 8100 4150 8089 4139 8052
4090 8052 4104 8114 4150 8197 4148 8189
4149 8174 4155 8162 4167 8145
TIME...MOT...LOC 0418Z 298DEG 16KT 4155 8127 4134 8157
&&
ODOT DMS 303, 304, 306, 307, 308, 309, 310, 311, 312, 313, 314, 317,
318, 319, 320, 322, 323, 324, 325, 328, 329, 330, 619, and 620.
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 10:28 PM EDT | Special Weather Statement | CLE | Cuyahoga, Portage, Summit | 62 min |
| Apr 21, 10:55 PM EDT | Special Weather Statement | CLE | Cuyahoga, Portage, Summit | 80 min |
| Apr 21, 11:53 PM EDT | Special Weather Statement | CLE | Mahoning | 52 min |
| Apr 22, 12:19 AM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Mahoning, Portage, Trumbull | 86 min |
| Apr 22, 3:49 AM EDT | Small Craft Advisory | CLE | 19 hr | |
| Apr 22, 3:24 PM EDT | Frost Advisory | CLE | Hancock, Lucas, Wood | 18 hr |
| Apr 22, 3:24 PM EDT | Freeze Warning | CLE | Knox, Marion, Morrow, Wyandot | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.